# SDR SWAA2025081595038

- Difficulty date: July 25, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 44,832 hours, 27,619 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE VERTICAL 663 BULKHEAD LOWER VAPOR BARRIER FOUND CRACKED WITH TEMP REPAIR; CUSTOMER REQUEST TO ACCOMPLISH PERMEANT REPAIR.   REPAIRED L/H VERTICAL 663 BULKHEAD LOWER VAPOR BARRIER IAW SRM 51-70-04-2R-0 AND SRM 51-70-04-2R-10.
